# SDR R61A200060008

- Difficulty date: May 2, 2006
- Submitted: May 16, 2006
- Operation: Air carrier
- Aircraft: N803MD
- Make and model: Emb ERJ 170-100
- Aircraft serial: 17000015
- Aircraft time: 5,448 hours, 3,668 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 4A40302
- Part serial: ED0017
- Condition: No Test
- Location: L1 Door
- Part time: 5,448 hours, 3,668 cycles
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED CHECK OF THE L1 ESCAPE SLIDE THE DOOR AND SLIDE MECHANISM FAILED TO OPERATE NORMALLY.  DOOR RIGGING WAS CHECKED WITH NO DEFECTS NOTED.  INSTALLED NEW SLIDE AND SYSTEM OPERATIONAL CHECK WAS PERFORMED AND OPERATIONAL CHECK WAS GOOD.
